# SDR AALA20160520017

- Difficulty date: May 20, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N983NN
- Make and model: Boeing 737823
- Aircraft serial: 33337
- Aircraft time: 1,492 hours, 584 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Enrty Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  WHEN OPENING ENTRY DOOR, SLIDE FELL OUT OF HOLDER & CAUGHT ON GIRT BAR.  SLIDE DID NOT DEPLOY.  INSPECTED SLIDE & FOUND INTEGRITY OF THE SLIDE PACK WAS UNAFFECTED.  REINSTALLED PACK ASSEMBLY IN COVER.  REINSTALLED PACK & COVER ASSEMBLY ON DOOR IAW AMM 25-66-01.
